# SDR RAIA201306070001

- Difficulty date: June 7, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 22,165 hours, 16,854 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  PA ALERTING SYS WOULD NOT CANCEL.  ACFT RETURNED TO DEPARTURE.  MX INSPECTED AND R & R THE PA AMPLIFIER.  SYS OPS CHECKED GOOD.
